# SDR GTIA020489

- Difficulty date: March 24, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO DOOR AFT SIDE (NEAR LOCK MECH) CHAFED, GOUGED, AND INNER AND OUTER SKIN CRACKED.  CUT OUT DAMAGE.  FABRICATED FILLER.  FABRICATED DOUBLER.  INSTALLED FILLER AND DOUBLER.  (M)
